# SDR CA120312012

- Difficulty date: February 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 244872203615
- Condition: Broken
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, RECEIVED MLG OVHT FAIL MESSAGE FOLLOWED 5 MINUTES LATER BY MLG BAY OVERHEAT MSG.  QRH COMPLIED WITH MESSAGE DID NOT CLEAR.  RT GEAR OVERHEAT LOOP WAS FOUND TO BE BROKEN.
